MathSciNet Relay Station
MathSciNet bibliographic data
MR2906745 70Q05 (93C40)
Li, Z.; Chen, J.; Zhang, G.; Gan, M. G. Adaptive robust control for DC motors with input saturation. IET Control Theory Appl. 5 (2011), no. 16, 1895–1905.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement